Do you have reactions to chemotherapy?
- 55 views
- 0 support
- 1 comment
I have been on Carbo in the past when I was diagnosed in 2018 and didn’t have any major problems during the infusions. But today when I went to treatment, I almost immediately had a horrible reaction! My throat started feeling very strange like I had a huge LUMP in it and started having some shortness of breath, then I started itching uncontrollably all over, especially on the palms of my hands and soles of my feet. I turned red all over my chest area (not sure about anywhere else because of my clothing) so the nurse had to stop my chemo, give me medication to block these affects and eventually I started feeling better thank God! It was so very scarey!!! I’m not sure what the Dr will say moving forward. I’ve also noticed tonight when I get up and walk my feet start this weird tingling and turn very very red in color… I was wondering if anyone else has ever had this type of chemo or any type of reactions to your chemo? Thanks so much!
How are you doing today?
That reaction sounds very scary. I'm glad your nurse was able to react fast and control the reaction before it put your life in danger. Let me tag a few members who may be able to tell you their experiences with chemo.
@Nana400 @Dorene @Sherman @Amychampeau @Ogtxaggiemom @CarolR @Peggybrewer @LizaLeverett @Ncobelli @Lah2023 @Tburatti @Almatopete @MattWalker83 @laushaw170 @CUTRONA8 @DonnaBeutler @Joni68 @Lumarl2 @Jackwagon @WBPSTX @Pamelahudson @Jackiehiatt @carolynscottage @Sstephens @Marilyn681955 @MWallace @Summerbreeze68 @VicJrn @Bubbatheroaddog @KDWalker1964 @MelGustafson @MTrautman @susieq1915 @Kimmiekim
Have you ever needed to stop a chemo treatment due to a sever reaction? What have your experiences with the treatment been like? Any advice for @Kgsims ?
Please keep us posted on how the next treatments go!
Lizzi from the Carenity team
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed